FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Regularised differentiation for image derivatives

Mathlouthi, Yosra, Mitiche, Amar et Ben Ayed, Ismail. 2017. « Regularised differentiation for image derivatives ». IET Image Processing, vol. 11, nº 5. pp. 310-316.
Compte des citations dans Scopus : 1.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Ben Ayed, Ismail
Affiliation: Génie de la production automatisée
Date Deposited: 19 Jun 2017 16:13
Last Modified: 28 Jan 2020 16:12
URI: https://espace2.etsmtl.ca/id/eprint/15353

Actions (login required)

View Item View Item